← Return to dizziness associated with MAC

Discussion
bmiller57 (@bmiller57)

dizziness associated with MAC

MAC & Bronchiectasis | Last Active: May 12, 2020 | Replies (5)

Comment receiving replies
@fdixon63

@bmiller57 I started on Minocycline 5 days ago for a new "bug" Stenotrophomonas. Slight dizziness started a couple of days ago and has gotten a little worse each day since. Dizziness is listed as a side effect of this med but since it is getting worse I will contact my pulmonary doc by portal to see what they say. I'm not currently on any other meds except my A-fib med. Glad you reached out. No need in not discussing these things when there is so much experience out there. Blessisngs.

Jump to this post


Replies to "@bmiller57 I started on Minocycline 5 days ago for a new "bug" Stenotrophomonas. Slight dizziness started..."

@bmiller57 When I first started Tymlos I was somewhat dizzy. The neurologist suggested to give my injection at night, so now I don't feel dizzy. But just very tired. Fatigue is a side effect.